Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 323, Number 2

All articles in this issue are freely accessible.

Maxwell’s equations in a periodic structure
Xinfu Chen and Avner Friedman.
Trans. Amer. Math. Soc. 323 (1991), 465-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010883
Cavitational flows and global injectivity of conformal maps
Massimo Lanza de Cristoforis.
Trans. Amer. Math. Soc. 323 (1991), 509-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040041
On the homology of $SU(n)$ instantons
Charles P. Boyer, Benjamin M. Mann and Daniel Waggoner.
Trans. Amer. Math. Soc. 323 (1991), 529-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034658
Complex representations of matrix semigroups
Jan Okniński and Mohan S. Putcha.
Trans. Amer. Math. Soc. 323 (1991), 563-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020044
An $L^{2}$-cohomology construction of unitary highest weight modules for $U(p,q)$
Lisa A. Mantini.
Trans. Amer. Math. Soc. 323 (1991), 583-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020992
Tilings of the torus and the Klein bottle and vertex-transitive graphs on a fixed surface
Carsten Thomassen.
Trans. Amer. Math. Soc. 323 (1991), 605-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040045
Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups
Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri.
Trans. Amer. Math. Soc. 323 (1991), 637-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967310
Characteristic numbers for unoriented $Z$-homology manifolds
Sandro Buoncristiano and Derek Hacon.
Trans. Amer. Math. Soc. 323 (1991), 651-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005932
Concentrated cyclic actions of high periodicity
Daniel Berend and Gabriel Katz.
Trans. Amer. Math. Soc. 323 (1991), 665-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005074
A cubic counterpart of Jacobi’s identity and the AGM
J. M. Borwein and P. B. Borwein.
Trans. Amer. Math. Soc. 323 (1991), 691-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010408
Distal functions and unique ergodicity
Ebrahim Salehi.
Trans. Amer. Math. Soc. 323 (1991), 703-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986700
Roots of unity and the Adams-Novikov spectral sequence for formal $A$-modules
Keith Johnson.
Trans. Amer. Math. Soc. 323 (1991), 715-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987163
Infinitely many co-existing sinks from degenerate homoclinic tangencies
Gregory J. Davis.
Trans. Amer. Math. Soc. 323 (1991), 727-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982238
Generalizations of Picard’s theorem for Riemann surfaces
Pentti Järvi.
Trans. Amer. Math. Soc. 323 (1991), 749-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030508
Strong shape for topological spaces
Jerzy Dydak and Sławomir Nowak.
Trans. Amer. Math. Soc. 323 (1991), 765-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986690
Conformal automorphisms and conformally flat manifolds
William M. Goldman and Yoshinobu Kamishima.
Trans. Amer. Math. Soc. 323 (1991), 797-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987162
A countably compact topological group $H$ such that $H×H$ is not countably compact
Klaas Pieter Hart and Jan van Mill.
Trans. Amer. Math. Soc. 323 (1991), 811-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982236
Möbius invariant Hilbert spaces of holomorphic functions in the unit ball of $C^{n}$
Ke He Zhu.
Trans. Amer. Math. Soc. 323 (1991), 823-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982233
Generating modules efficiently over noncommutative Noetherian rings
S. C. Coutinho.
Trans. Amer. Math. Soc. 323 (1991), 843-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986688
A nonstandard resonance problem for ordinary differential equations
Shair Ahmad.
Trans. Amer. Math. Soc. 323 (1991), 857-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010407
Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric term
J. García Azorero and I. Peral Alonso.
Trans. Amer. Math. Soc. 323 (1991), 877-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1083144
On the spectral character of Toeplitz operators on multiply connected domains
Kevin F. Clancey.
Trans. Amer. Math. Soc. 323 (1991), 897-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012524
Locally flat $2$-knots in $S^{2}×S^{2}$ with the same fundamental group
Yoshihisa Sato.
Trans. Amer. Math. Soc. 323 (1991), 911-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986701
American Mathematical Society